# SDR ABXR2021011900001

- Difficulty date: January 7, 2021
- Submitted: January 19, 2021
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 95,096 hours, 43,508 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 148T901803
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN TENSION FITTING BOLT HOLE ON TAIL CONE LOWER LT HOLE.  REMOVED AND REPLACED FITTING P/N 148T9180-3, IAW B767 200 SRM 51-40-02.
